# SDR UALA2013041902708

- Difficulty date: April 19, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 93,708 hours, 11,252 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 437230435
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUSINESS CLASS MAIN DECK, COMPARTMENTS 271, 272, 273 AND 274  OUTER DOOR LATCH ASSY CORRODED AND SHEARED AT LOWER PIN POSITION.  COMPARTMENT CONTENTS REMOVED AND DOOR SECURED CLOSED.  VARIES  LATCH COMPONENTS REMOVED AND PLACED IN LOB AT DOOR 2L.
